# SDR IPXA2019061243060

- Difficulty date: June 8, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 17,346 hours, 10,764 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal Depressor
- Condition: Contaminated
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB FROM FL 230 TO FL 310 ENTRY DOOR SEAL WHISTLED WITH DIFF PRESS @ 7.9 AND CABIN @ 4900' AND CLIMBING AIRCRAFT HELD PRESSURIZATION IN CRUISE @ FL310.FOUND SEAL DEPRESSOR AT TOP FWD CORNER OF DOOR CONTAMINATED AND NOT SEALING PROPERLY CLEANED SEAL AND DEPRESSOR OPS CK NORMAL REF AMM 52-10-11 APU BLEED GOT TO DELTA 4 AND 4100' CABIN ALT FOR OPS CK.
